Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Thanks, Cam:) and a thought of my own Cam W.

Posted by Daveman on October 15, 2001, at 23:56:58

In reply to Re: SSRI Withdrawal-Does tapering help? Daveman, posted by Cam W. on October 14, 2001, at 0:48:27

Cam:

Thanks for your resonse. As usual, it was precise and to the point. I have printed it out for future reference.

It got me thinking- is this absence of serotonin in the synaptic "gap" responsible for the "electric shocks" or "zaps" that seems to be such a commonly reported side effect of withdrawal from Paxil and Zoloft? If so, what would be the phsyiological explanation for this? Just wondering I guess.

Anyway, thanks again for the response.

Dave


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Daveman thread:5582
URL: http://www.dr-bob.org/babble/20011015/msgs/81371.html